TITLE

EXISTENCE OF SOLUTIONS FOR SECOND-ORDER NONLINEAR IMPULSIVE BOUNDARY-VALUE PROBLEMS

AUTHOR(S)
AHMAD, BASHIR
PUB. DATE
April 2009
SOURCE
Electronic Journal of Differential Equations;2009, Vol. 2009, Special section p1
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
We prove the existence of solutions for a second-order nonlinear impulsive boundary-value problem by applying Schaefer's fixed point theorem. Results for periodic and anti-periodic impulsive boundary-value problems can be obtained as special cases of the results in this article.
ACCESSION #
55418921

 

Related Articles

  • NEUMANN BOUNDARY-VALUE PROBLEMS FOR DIFFERENTIAL INCLUSIONS IN BANACH SPACES. AITALIOUBRAHIM, MYELKEBIR // Electronic Journal of Differential Equations;2010, Vol. 2010, Special section p1 

    In this article, a fixed point theorem is used to investigate the existence of solutions for differential inclusions, with Neumann boundary conditions, in Banach spaces.

  • UNIQUENESS AND PARAMETER DEPENDENCE OF SOLUTIONS OF FOURTH-ORDER FOUR-POINT NONHOMOGENEOUS BVPS. JIAN-PING SUN; XIAO-YUN WANG // Electronic Journal of Differential Equations;2010, Vol. 2010, Special section p1 

    In this article, we investigate the fourth-order four-point nonhomogeneous Sturm-Liouville boundary-value problem u(4)(t) = f(t, u(t)), t ∈ [0, 1], αu(0) - βu'(0) = γu(1) + δu'(1) = 0, au"(ξ1) - bu'"(ξ1) = -λ, cu"(ξ2) + du'"(ξ2) = -µ, where 0 ≤ ξ1 <...

  • POSITIVE SOLUTIONS FOR SECOND-ORDER SINGULAR THREE-POINT BOUNDARY-VALUE PROBLEMS WITH SIGN-CHANGING NONLINEARITIES. CAISHENG JI; BAOQIANG YAN // Electronic Journal of Differential Equations;2010, Vol. 2010, Special section p1 

    In this article, we study the existence and uniqueness of the positive solution for a second-order singular three-point boundary-value problem with sign-changing nonlinearities. Our main tool is a fixed-point theorem.

  • On Nonlinear Boundary Value Problems for Functional Difference Equations with p-Laplacian. Yong Wan; Yuji Liu // Discrete Dynamics in Nature & Society;2010, Special section p1 

    Sufficient conditions for the existence of solutions of nonlinear boundary value problems for higher-order functional difference equations with p-Laplacian are established by making of continuation theorems. We allow f to be at most linear, superlinear, or sublinear in obtained results.

  • MULTIPLICITY OF SOLUTIONS FOR SOME FOURTH-ORDER M-POINT BOUNDARY-VALUE PROBLEMS. HAITAO LI; YANSHENG LIU // Electronic Journal of Differential Equations;2010, Vol. 2010, Special section p1 

    Using the theory of the fixed point index in a cone and the Leray-Schauder degree, this paper investigates the existence and multiplicity of nontrivial solutions for a class of fourth order m-point boundary-value problems.

  • Asymptotic behavior of solutions of a free boundary problem modeling multi-layer tumor growth in presence of inhibitor. Hou, Xiu // Acta Mathematica Sinica;Aug2011, Vol. 27 Issue 8, p1621 

    In this paper we study well-posedness and asymptotic behavior of solution of a free boundary problem modeling the growth of multi-layer tumors under the action of an external inhibitor. We first prove that this problem is locally well-posed in little Hölder spaces. Next we investigate...

  • SPECTRAL CONCENTRATION IN STURM-LIOUVILLE EQUATIONS WITH LARGE NEGATIVE POTENTIAL. HARRIS, BERNARD J.; KALLENBACH, JEFFREY C. // Electronic Journal of Differential Equations;2010, Vol. 2010, Special section p1 

    We consider the spectral function, ρα(λ), associated with the linear second-order question y" + (λ - q(x))y = 0 in [0,∞) and the initial condition y(0) cos(α) + y'(0) sin(α) = 0, α ∈ [0, π). in the case where q(x) → -∞ as x → ∞. We...

  • boundary value.  // Hutchinson Dictionary of Scientific Biography;2005, p1 

    In applied mathematics, a natural phenomenon in a given region may be described by functions that satisfy certain differential equations in the interior of the region and take specific values on the boundary of the region. The latter are referred to as boundary values.

  • POSITIVE SOLUTIONS FOR A CLASS OF SINGULAR BOUNDARY-VALUE PROBLEMS. Li Xia; Zhenggan Yao // Electronic Journal of Differential Equations;2007, Vol. 2007, p1 

    Using regularization and the sub-super solutions method, this note shows the existence of positive solutions for singular differential equation subject to four-point boundary conditions.

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics